# SDR C2XA10SH364

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 29,523 hours, 21,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON SHEAR CLIP FRAME 65 STRINGER 16L-17L.  MAINTENANCE PERFORMED REPAIR ON SHEAR CLIP FRAME 65 STRINGER 16L-17L IAW EMB-145 EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
